应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST  2015, Vol. 31 Issue (5): 449-456    DOI:
article Current Issue| Next Issue| Archive| Adv Search |
Extended a Class of Singular Stochastic Control Models of "Fail-Stop"
Wu Qingyu, Sun Shiliang, Huang Xiaoqian
Xuzhou Wangjie Middle School; School of Mathematical Sciences, Jiangsu Normal University

  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn